Aa
A
A
A
Close
Teen Health Community
2.85k Members
1915044 tn?1325712023

in painn please help

I have been having a sharp pain on my right side on my pelvic. I really want to know what it is. I have been having it for about 3 days and it also feels like its swollen
1 Responses
351246 tn?1379685732
MEDICAL PROFESSIONAL
Hi!
If you are about to start your periods, then this can be periods pain. Lower right abdomen pain is commonly due to appendicitis. The pain, can at times come and go and not give the classic picture. Crohn’s disease, diverticulitis, inflammatory bowel disease, infection in kidney, kidney stones, constipation, ovary involvement in women (cysts, hemorrhage, tumor, torsion—torsion is a medical emergency and a long standing pain is not due to this), ectopic pregnancy in women, mesentry (a thin tissue that carries the blood, nerves and lymphatics for the intestine) involvement low blood supply, enlarged lymphnodes, and an abscess in rectus abdominis muscle or psoas muscle (these two are unlikely is there is no localized patch of heat or lump) can all cause lower right abdomen pain. It can also be due to inguinal hernia. Other than that at times pelvic inflammatory disease causes a lower abdominal pain along with a pelvic pain.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your gynecologist/primary care doctor immediately for this. Take care!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We answer your top questions about the flu vaccine.
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
Do you ever wonder exactly what happens to your body during your period? Ob/Gyn Elaine Brown, MD, explains the menstrual cycle in-depth.
Is the PS3 the new Prozac … or causing ADHD in your kid?